Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Maximal rates of decay of solutions of partial differential equations


Author: Walter Littman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1273-1275
DOI: https://doi.org/10.1090/S0002-9904-1969-12391-8
MathSciNet review: 0245964
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12391-8